“Ramin Javadi”
Tel: (+98-31) 33913657
Fax: (+98-31) 33912600
Email:

IPM Positions |
||
Resident Researcher, School of Mathematics - Isfahan Branch
(2019 - 2023 (from March 21, 2019 till March 20, 2023 in Isfahan branch)) |
||
Past IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2015 - 2019) (till March 20, 2019 ) |
||
Non IPM Affiliations |
||
Associate Professor of Isfahan University of Technology | ||
Related Papers |
1. | R. Javadi and M. Miralaei The multicolor size-Ramsey numbers of cycles J. Combin. Theory Ser. B 158 (2023), 264-285 [abstract] |
2. | R. Javadi (Joint with S. Ashkboos) Multi-way sparsest cut problem on trees with a control on the number of parts and outliers Discrete Appl. Math. 289 (2021), 281-291 [abstract] |
3. | R. Javadi (Joint with S. Hajebi) Edge clique cover of clawâfree graphs J. Graph Theory 90 (2019), 311-405 [abstract] |
4. | R. Javadi (Joint with X. Niu and H. Cao) The spectrum for large sets of (3,λ)-GDDs of type gu J. Combin. Des. 26 (2018), 616-639 [abstract] |
5. | R. Javadi and G. R. Omidi (Joint with A. Khodadadpour) Decomposition of complete uniform multi-hypergraphs into Berge paths and cycles J. Graph Theory (2017), Doi: 1002/jgt.222226 [abstract] |
[Back]
|